Parity results for broken $k$-diamond partitions and $(2k+1)$-cores

Volume 146 / 2011

Silviu Radu, James A. Sellers Acta Arithmetica 146 (2011), 43-52 MSC: Primary 11P83; Secondary 05A17. DOI: 10.4064/aa146-1-4

Authors

  • Silviu RaduResearch Institute for Symbolic Computation (RISC)
    Johannes Kepler University
    A-4040 Linz, Austria
    e-mail
  • James A. SellersDepartment of Mathematics
    Penn State University
    University Park, PA 16802, U.S.A.
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image